# SDR SIMA20130504010

- Difficulty date: May 4, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 35,875 hours, 29,760 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME 68, SHEAR TIE AT CARGO DOOR CUTOUT.  REPAIRED SHEAR TIE IAW EO EM-53MR-1129.
